MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/LT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/LT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.003.561S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a hardware removal of adult lateral entry femoral nail (alefn) due to patient complaining of pain.Procedure was completed successfully without surgical delay.This report involves one (1) 12mm ti lateral entry femoral recon nail-ex/400mm/lt-sterile.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: manufacturing location: monument, manufacturing date: october 18, 2010, expiration date: september 30, 2019, part: 04.003.561s, 12mm ti lateral entry femoral recon nail-ex/400mm/lt, lot: 6502423 (non-sterile).Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process acceptance met all inspection acceptance criteria.Inspection sheet, inspect dimensional met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) supplied by sterigenics was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/LT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11700341
Report Number2939274-2021-01985
Device Sequence Number17014570
Product Code HSB
UDI-Device Identifier10886982082480
UDI-Public(01)10886982082480
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number04.003.561S
Device Catalogue Number04.003.561S
Device Lot Number6502423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING; UNK - SCREWS: 5.0 MM LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR